# SDR CALA2020032000639

- Difficulty date: March 12, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 25,873 hours, 9,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964412
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMERG EXIT PATH  LIGHT BROKEN. BROKEN RED LENS IS AT SEAT 15C. NOT SEAT 20C. REPLACED RED LENS AT SEAT 15C, OPS CHECKS GOOD REF AMM33-51-11. VERIFIED OPERATION OF EMERGENCY PATH LIGHTING
